| Model Number |
1.5MM HEX DRIVER SOLID, CMP FT |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that the surgeon was inserting a 2.5mm micro compression ft screw for a four corner fusion.The ar-8737-37 cannulated driver broke towards the end of the screw being inserted.The surgeon then tried with the ar-8737-45 solid driver and it stripped.